# SDR DL76S050474

- Difficulty date: August 22, 2005
- Submitted: September 14, 2005
- Operation: Air carrier
- Aircraft: N120DL
- Make and model: Boeing 767332
- Aircraft serial: 23279
- Aircraft time: 58,742 hours, 28,495 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021SMI
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

1L DOOR FLASHLIGHT WON`T TEST.  REPLACED BATTERY.
